# SDR SWAA2017091816361

- Difficulty date: September 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 20,434 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER BATTERY FAILED A TIME TEST.   R & R THE BATTERY IAW AMM.
